Professor Saul Jacka
Saul Jacka's research is in many areas of probability theory with special interests in mathematical finance, stochastic processes, stochastic control, optimal stopping, conditioned processes and probability on trees and related structures.
Professor Jacka is currently Editor-in-Chief of the international journal Stochastics.
Contact him at: S.D.Jacka at warwick dot ac dot uk
Saul Jacka, Aleksandar Mijatovic and Dejan Siraj, Mirror and synchronous couplings of Geometric Brownian motion
Aleksandar Mijatovic and Saul Jacka, Coupling and tracking of regime-switching martingales
Aleksandar Mijatovic, Matija Vidmar and Saul Jacka, Markov chain approximations for transition densities of Levy processes
Sigurd Assing, Saul Jacka, Adriana Ocejo, Monotonicity of the value function for a two-dimensional optimal stopping problem
Saul Jacka, Minimising the time to reach a target and return
Saul Jacka and Abdel Berkaoui, On representing claims for coherent risk measures.
Saul Jacka and Abdel Berkaoui, On decomposing risk in a financial-intermediate market and reserving.
Saul Jacka, A simple proof of Kramkov's result on uniform supermartingale decompositions. Stochastics 84, 599-602 (2012)
Saul Jacka, Markov chains conditioned never to wait too long at the origin J. Appl. Probab. 46, 812-826 (2009)
Saul Jacka and Stephen Connor, Optimal co-adapted coupling for the symmetric random walk on the hypercube, J. Appl. Probab. 45, 703-713 (2008)
Saul Jacka and Marcus Sheehan, The noisy veto-voter model: a Recursive Distributional Equation on [0,1]. J. Appl. Probab. 45, 670-688 (2008)
Saul Jacka, Abdel Berkaoui and Jon Warren, No arbitrage and closure results for trading cones with transaction costs. Finance & Stochastics12, 583-600 (2008)
Saul Jacka and Jon Warren, Random orderings of the integers and card shuffling Stoch. Proc. and Appl. 117, 708-719 (2007)
Saul Jacka and Abdel Berkaoui, On the density of properly maximal claims in financial markets with transaction costs. Ann. Appl. Prob. 17 (2), 716-740 (2007)
Saul Jacka, Zorana Lazic and Jon Warren, 'Conditioning an additive functional of a Markov chain to stay non-negative I: survival for a long time'. Adv. Appl. Prob . 37 (4), 1015-1034 (2005)
Saul Jacka, Zorana Lazic and Jon Warren, 'Conditioning an additive functional of a Markov chain to stay non-negative II: hitting a high level'. Adv. Appl. Prob. 37 (4), 1035-1055 (2005)
K Hamza, S D Jacka & F C Klebaner,'The EMM conditions in a general model for interest rates'. Adv. Appl. Prob . 37 (2), 415-434 (2005)
S D Jacka & R Tribe, 'Comparisons for measure valued processes with interactions'. Ann. Probab . 31, 1679-1712 (2003)
S D Jacka, 'Avoiding the origin: a finite-fuel stochastic control problem'. Ann. Appl. Prob . 12, 1378-1389 (2002)
S D Jacka & J Warren 'Examples of convergence and non-convergence of Markov chains conditioned not to die'. Elec. J. Prob . 7 No. 1 (2002)
S D Jacka & J C Croft, 'The Hausdorff dimension of some snowflake-like recursive constructions'. Fractals 10, 199-208 (2002)
Some older publications (which might still be interesting)
S D Jacka and G O Roberts 'On strong forms of weak convergence' Stoch. Proc. & Appl. 67, 41-53 (1997)
S D Jacka 'A martingale representation result and an application to incomplete financial markets'. Math. Finance 2, 23-34 (1992)
S D Jacka 'Optimal stopping and the American put'. Math. Finance 1(2), 1-14 (1991)
S D Jacka 'A note on the good lambda inequalities'. Sem. de Prob. XXIII 57-65, LNM 1372, Springer (1989)
Some lecture notes